Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Is regular sex risky with a history of Old Myocardial Infarction?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2010
Answered : 1115 Questions
Question
Is regular sex is risk factor for a person how had Old MI History?
Posted Wed, 8 Jan 2014 in Heart Attack
 
 
Answered by Dr. Manjeth Kumar G 2 hours later
Brief Answer: No. It is just a common myth. Detailed Answer: Hello, Welcome to XXXXXXX Thanks for your query. I have gone through your query and understand your concern. Having heart disease and Old Myocardial Infarction does not mean the end of an enjoyable and satisfying sex life. Many people believe that having sex increases the chances of having a heart attack. This is a common myth. The risk of having a heart attack during sex is actually very low and no higher than during any other daily activity. A fulfilling sex life is important to many people. Denying yourself and your partner of your usual activities could lead to frustration, resentment and marital discord. It is important to be aware that sex is simply another form of exercise. Sexual activity is no more, and often a lot less, stressful to the heart than other daily activities. In fact, the physical demands of sex are relatively mild. We place the same stress on the heart when walking briskly up two flights of stairs or walking one mile on the flat in 20 minutes. If you are able to do tasks such as these relatively comfortably, without pain or significant breathlessness, then participating in sexual activities should not be a problem. Some people experience angina pains, even when participating in light exercise. This pain is often alleviated through the use of sub-lingual nitrates tablets or spray. If nitrates are effective in reducing angina pains during exercise, they can be taken before sex. Nitrates should not be used if Viagra has been taken. Hope this helps. Please write back for further queries. Wishing you good helath.
Above answer was peer-reviewed by
 
Follow-up: Is regular sex risky with a history of Old Myocardial Infarction? 12 hours later
is medicne like ecosprin gold & cardance meto can be stop
 
 
Answered by Dr. Manjeth Kumar G 3 hours later
Brief Answer: No. You must continue the drugs. Detailed Answer: Hello, No. You must continue the drugs which ever prescribed for Old MI. Do not discontinue the drugs. It will not affect your sex. Hope this helps. Please write back for further queries. Wishing you good health.
Above answer was peer-reviewed by
 
Follow-up: Is regular sex risky with a history of Old Myocardial Infarction? 27 minutes later
will drug causes the erectile dysfunction & reduces the chance of becoming Father ?
 
 
Answered by Dr. Manjeth Kumar G 19 minutes later
Brief Answer: May cause Erectile dysfunction. Switch or decrease Detailed Answer: Hello, As you suspected, Cardace meto contains Ramipril. It may cause impotence and erectile dysfunction. But at lower doses, it does not cause any dysfunction or impotence. It you have any problem with erection, then you can switchover to other drugs or decrease the dose of ramipril as per your treating doctor advice. Hope this helps. Please write back for further queries. Wishing you good health.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask an Emergency Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor